# SDR SWAA2022111055637

- Difficulty date: October 4, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT 2022-561756 / [01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:B20289362;DUE DATE:03-DEC-22.;[02] REPAIRED CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFF BELOW.;[03] CORRECTED STEP 1 TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:B20189362;DUE DATE:03-DEC-22.;[04] JOB TASK COMPLETED.
